PolyU IR
 

PolyU Institutional Repository >
Logistics and Maritime Studies >
LMS Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1848

Title: A new solution method for the finite-horizon discrete-time EOQ problem
Authors: Li, Chung-Lun
Subjects: Combinatorial optimization
EOQ
Inventory management
Issue Date: 16-Aug-2009
Publisher: Elsevier
Citation: European Journal of Operational Research, 16 Aug. 2009, v. 197, no. 1, p. 412-414.
Abstract: We consider the finite-horizon discrete-time economic order quantity problem. Kovalev and Ng (2008) have developed a solution approach for solving this problem. Their approach requires a search for the optimal number of orders, which takes O(logn) time. In this note, we present a modified solution method, which can determine the optimal solution without the need of such a search.
Description: DOI: 10.1016/j.ejor.2008.06.007
Rights: European Journal of Operational Research © 2007 Elsevier B.V. The journal web site is located at http://www.sciencedirect.com.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/1848
ISSN: 0377-2217
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
61 Final-Version.pdfPre-published version121.8 kBAdobe PDFView/Open
Locate publisher version via PolyU eLinks



Facebook Facebook del.icio.us del.icio.us LinkedIn LinkedIn


All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.

 

© Pao Yue-kong Library, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
Powered by DSpace (Version 1.5.2)  © MIT and HP
Feedback | Privacy Policy Statement | Copyright & Restrictions - Feedback